# SDR SWIA200819866

- Difficulty date: July 9, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 31,177 hours, 40,591 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 5 OXYGEN MASKS DEPLOYED.  (FLIGHT NR 5474) RESTOWED O2 MASKS AS REQUIRED.
